Thunderstorm Wind, Union
- When
- April 21, 12:20 AM CST
- Where
- Union County, 12 mi SW of El Dorado
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.083, -92.817
A few trees were downed near Three Creeks.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 20, 5:55 PM CST, 6 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 655 PM CDT THU APR 20 2006 .DISCUSSION... HAVE UPDATED ZONES TO INCLUDE SEVERE TSTM WATCH FOR MUCH OF EAST TEXAS UNTIL 1 AM. SINCE RAIN IS ALREADY MOVING INTO THE EAST TEXAS AREA...HAVE RAISED POPS TO LIKELY. REMAINDER OF AREA WILL GO WITH HIGH CHANCE. WATCH MAY HAVE TO BE SHIFTED FURTHER EAST EAST LATER THIS EVENING...BUT WILL WAIT TO SEE HOW CURRENT SEVERE WEATHER IN CENTRAL TEXAS REACTS TO SOMEWHAT MORE STABLE CONDITIONS AFTER SUNSET. && .PRELIMINARY POINT TEMPS/POPS... SHV 66 81 54 86 / 50 30 0 0 MLU 66 82 51 84 / 50 50 0 0 DEQ 61 81 51 85 / 60 20 0 0 TXK 61 79 54 85 / 60 30 0 0 ELD 64 78 51 86 / 60 30 0 0 TYR 63 83 55 85 / 60 20 0 0 GGG 63 82 54 86 / 60 30 0 0 LFK 67 86 54 86 / 60 30 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT THU APR 20 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-211100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN INCOMING UPPER LEVEL DISTURBANCE...COUPLED WITH A STATIONARY FRONT EXTENDING FROM CENTRAL TEXAS TO EAST CENTRAL ARKANSAS... WILL ENHANCE THUNDERSTORM DEVELOPMENT THROUGH TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. THE BULK OF THIS INTENSE THUNDERSTORM ACTIVITY CAN BE EXPECTED WELL AFTER SUNSET. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY ACROSS AREAS NEAR AND NORTH OF...INTERSTATE 30...CLOSER TO THE COLD FRONTAL BOUNDARY SITUATED JUST NORTH OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS POSSIBLE...MAINLY LATE THIS EVENING AND OVERNIGHT. VII
The Shreveport radar (KSHV), 119 km away, was scanning. The volume nearest the first event began at 06:21 UTC.
1 thunderstorm wind. Local standard time, as filed.
A few trees were downed near Three Creeks.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496533.